Weird Symptoms from Lupus????
Ok so monday night I had to make a trip to the ER because I had a really weird case of symptoms. Im already in a bad flare up with rashes, burning pain/tingling/aching..all that good lupie stuff. Anyhow, I was sitting at school trying to do some work and I was getting shakey and dizzy and then a little bit later the tingling started spreading up my neck and into my head/face/mouth. Then from the base of my neck up throughout it tightened, I could actually feel the tension when I touched my neck. It was so uncomfortable it become harder to swallow and everything around me was dreamlike. I also felt more of this on the right side of my face even though it affected everywhere. My memory of this is foggy so I pretty much lost track of time when all this happened so I cant say how long it lasted. I never blacked out or anything but was really spacey. I went to the ER and they tried to tell me it was an allergic reaction!!!? I did NOT have any swelling, I could breathe fine and I didn't get hives or anything. They gave me a shot of benadryl and 20mg of prednisone and sent me home. Yesterday I had another episode after having the rash etc for a while and it was very similar to the day before but not quite as intense. The only difference was I almost had some sort of taste in my mouth with the trouble swallowing this time and when I spaced out once during the episode it lasted a few seconds and then I came back to the dreamlike state and was like where am i? for a second. I talked to my neuro who doesn't seem to think this is a seizure(although I had 2 seizures in the past at 15 except they were convulsive)and said it sounds like part of the severe flare up and makes him question vasculitis as he has before with my patchy burning sensations. With all this said Im just trying to figure out if anyone else has had a similar episode and what it was or what happened as far as treatment etc with their lupus? I go for an EEG tomorrow and well go from there. The ER gave me 3 days worth of the 20mg prednisone and some benadryl(<-which I dont see the need to take). Please can someone help??? Thanks. *hugs* -Brittanee
P.S. Im not on Cymbalta yet. My dr asked me if i was too because cymbalta while taking neurontin can sometimes cause seizures but this is not the case...just in case you wanted to know.